3-DIMENSIONAL WAVES IN EXCITABLE REACTION-DIFFUSION SYSTEMS

被引:26
|
作者
GOMATAM, J
GRINDROD, P
机构
关键词
D O I
10.1007/BF00275497
中图分类号
Q [生物科学];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:611 / 622
页数:12
相关论文
共 50 条
  • [1] COLLISION-STABLE WAVES IN EXCITABLE REACTION-DIFFUSION SYSTEMS
    KOSEK, J
    MAREK, M
    [J]. PHYSICAL REVIEW LETTERS, 1995, 74 (11) : 2134 - 2137
  • [2] WAVES IN A SIMPLE, EXCITABLE OR OSCILLATORY, REACTION-DIFFUSION MODEL
    ERMENTROUT, GB
    RINZEL, J
    [J]. JOURNAL OF MATHEMATICAL BIOLOGY, 1981, 11 (03) : 269 - 294
  • [3] STATIONARY STRUCTURES IN A 3-DIMENSIONAL REACTION-DIFFUSION SYSTEM
    HASSAN, SA
    ZANETTE, DH
    [J]. PHYSICA A, 1995, 214 (03): : 435 - 444
  • [4] Diffraction of spherical waves by a toroidal obstacle: Eikonal approach to excitable reaction-diffusion systems
    Mulholland, AJ
    Gomatam, J
    McQuillan, P
    [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1996, 452 (1955): : 2785 - 2799
  • [5] Towards a global classification of excitable reaction-diffusion systems
    Dawson, SP
    D'Angelo, MV
    Pearson, JE
    [J]. PHYSICS LETTERS A, 2000, 265 (5-6) : 346 - 352
  • [6] Reaction-Diffusion Systems and Nonlinear Waves
    R. K. Saxena
    A. M. Mathai
    H. J. Haubold
    [J]. Astrophysics and Space Science, 2006, 305 : 297 - 303
  • [7] Dancing waves in reaction-diffusion systems
    Abe, Y
    Yoshida, R
    [J]. JOURNAL OF PHYSICAL CHEMISTRY A, 2005, 109 (17): : 3773 - 3776
  • [8] Reaction-diffusion systems and nonlinear waves
    Saxena, R. K.
    Mathai, A. M.
    Haubold, H. J.
    [J]. ASTROPHYSICS AND SPACE SCIENCE, 2006, 305 (03) : 297 - 303
  • [9] Antispiral waves in reaction-diffusion systems
    Gong, YF
    Christini, DJ
    [J]. PHYSICAL REVIEW LETTERS, 2003, 90 (08)
  • [10] Shock structures and bunching fronts in excitable reaction-diffusion systems
    Hamik, CT
    Steinbock, O
    [J]. PHYSICAL REVIEW E, 2002, 65 (04): : 7 - 046224